# SDR AALA202012149031

- Difficulty date: December 12, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N946NN
- Make and model: Boeing 737823
- Aircraft serial: 33234
- Aircraft time: 20,745 hours, 7,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 12967
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  EMERGENCY LIGHTS BETWEEN SEATS 26ABC AND 33ABC INOPERATIVE.  REPLACED BATTERY PACK POWER SUPPLY M1672, IAW AMM 33-51-06-960-806 AND 33-31-00-710-801.  OPERATIONS CHECK GOOD.
